# SDR DALA2025081406092

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 76,452 hours, 30,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1136820) FRAME 203.8, LOWER LOBE DAMAGED. PROCURED LOWER CHORD AND WEB. POSITIONED PER BOEING DRAWING 141A1503. MATCH DRILLED PER BOEING B737 DRAWING 141A1503 (RJD 471692). INSTALLED LOWER LOBE FRAME 203.8 PER BOEING DRAWING 141A1503.
